О пополнениях топологических групп

Е.И. Марин

Matematiceskie issledovanija (1982)

  • Volume: 65, page 91-97
  • ISSN: 0542-9994

How to cite


Марин, Е.И.. "О пополнениях топологических групп." Matematiceskie issledovanija 65 (1982): 91-97. <http://eudml.org/doc/189646>.

author = {Марин, Е.И.},
journal = {Matematiceskie issledovanija},
keywords = {completion; uniformity structure; Hausdorff topological group},
language = {rus},
pages = {91-97},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {О пополнениях топологических групп},
url = {http://eudml.org/doc/189646},
volume = {65},
year = {1982},

AU - Марин, Е.И.
TI - О пополнениях топологических групп
JO - Matematiceskie issledovanija
PY - 1982
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 65
SP - 91
EP - 97
LA - rus
KW - completion; uniformity structure; Hausdorff topological group
UR - http://eudml.org/doc/189646
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.